Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 82, NWS Wilmington, OH

June 15, 20165 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 15, 2016, 7:58 PM EDT for 5 counties in Ohio. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2016, 7:58 PM EDT (23:58 UTC)
Expired
Jun 15, 2016, 8:45 PM EDT
In force
47 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, OH, Clinton County, OH, Fayette County, OH, Greene County, OH, Madison County, OH

The radar

The Cincinnati radar (KILN), 37 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 12.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 80 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
80 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

878 
WUUS51 KILN 152358
SVRILN
OHC023-027-047-057-097-160045-
/O.NEW.KILN.SV.W.0082.160615T2358Z-160616T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
758 PM EDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAYETTE COUNTY IN CENTRAL OHIO...
  NORTHEASTERN CLINTON COUNTY IN SOUTHWESTERN OHIO...
  SOUTHEASTERN CLARK COUNTY IN WEST CENTRAL OHIO...
  EASTERN GREENE COUNTY IN WEST CENTRAL OHIO...
  SOUTHERN MADISON COUNTY IN CENTRAL OHIO...

* UNTIL 845 PM EDT.

* AT 757 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR LONDON TO NEAR JAMESTOWN...MOVING SOUTHEAST AT
  30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WASHINGTON COURT HOUSE...CEDARVILLE...SABINA...JAMESTOWN...
  WASHINGTON...MOUNT STERLING...SOUTH CHARLESTON...JEFFERSONVILLE...
  BLOOMINGBURG...WILBERFORCE...NEW JASPER...SOUTH SOLON...MIDWAY...
  BOWERSVILLE...PORT WILLIAM...MILLEDGEVILLE...OCTA...GLADSTONE...
  JASPER MILLS AND BELL CENTER.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 53 AND 85.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3948 8337 3947 8378 3973 8390 3988 8359
      3975 8325 3973 8325
TIME...MOT...LOC 2357Z 320DEG 25KT 3984 8351 3964 8382 

HAIL...<.75IN
WIND...60MPH
 
$$

NOVAK
3 follow-up statements
802 
WWUS51 KILN 160011
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
811 PM EDT WED JUN 15 2016

OHC023-160021-
/O.CAN.KILN.SV.W.0082.000000T0000Z-160616T0045Z/
CLARK OH-
811 PM EDT WED JUN 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3948 8337 3947 8378 3966 8382 3977 8362
      3977 8359 3979 8358 3982 8353 3975 8325
      3973 8325
TIME...MOT...LOC 0011Z 320DEG 25KT 3977 8343 3957 8374 

$$

OHC027-047-057-097-160045-
/O.CON.KILN.SV.W.0082.000000T0000Z-160616T0045Z/
FAYETTE OH-CLINTON OH-GREENE OH-MADISON OH-
811 PM EDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR FAYETTE...NORTHEASTERN CLINTON...SOUTHEASTERN GREENE AND SOUTHERN
MADISON COUNTIES...

AT 811 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF LONDON TO 6 MILES SOUTH OF
JAMESTOWN... MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE...SABINA...JAMESTOWN...WASHINGTON...
MOUNT STERLING...JEFFERSONVILLE...BLOOMINGBURG...NEW JASPER...
SOUTH SOLON...MIDWAY...BOWERSVILLE...PORT WILLIAM...MILLEDGEVILLE...
OCTA...JASPER MILLS...BELL CENTER...BOOKWALTER...
INTERSTATE 71 AT US ROUTE 35...SHADY GROVE AND ROSEMOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3948 8337 3947 8378 3966 8382 3977 8362
      3977 8359 3979 8358 3982 8353 3975 8325
      3973 8325
TIME...MOT...LOC 0011Z 320DEG 25KT 3977 8343 3957 8374 

HAIL...<.75IN
WIND...60MPH
 
$$

NOVAK
597 
WWUS51 KILN 160023
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
823 PM EDT WED JUN 15 2016

OHC097-160033-
/O.CAN.KILN.SV.W.0082.000000T0000Z-160616T0045Z/
MADISON OH-
823 PM EDT WED JUN 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3948 8337 3947 8378 3963 8379 3971 8353
      3970 8327
TIME...MOT...LOC 0023Z 322DEG 25KT 3969 8338 3951 8367 

$$

OHC027-047-057-160045-
/O.CON.KILN.SV.W.0082.000000T0000Z-160616T0045Z/
FAYETTE OH-CLINTON OH-GREENE OH-
823 PM EDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR FAYETTE...NORTHEASTERN CLINTON AND SOUTHEASTERN GREENE
COUNTIES...

AT 823 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BLOOMINGBURG TO NEAR SABINA...MOVING SOUTHEAST AT
30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE...SABINA...WASHINGTON...JEFFERSONVILLE...
BLOOMINGBURG...BOWERSVILLE...PORT WILLIAM...MILLEDGEVILLE...OCTA...
JASPER MILLS...BOOKWALTER...INTERSTATE 71 AT US ROUTE 35...
BLOOMINGTON...ROSEMOOR...REESVILLE...MADISON MILLS...
INTERSTATE 71 AT STATE ROUTE 38 AND MELVIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3948 8337 3947 8378 3963 8379 3971 8353
      3970 8327
TIME...MOT...LOC 0023Z 322DEG 25KT 3969 8338 3951 8367 

HAIL...<.75IN
WIND...60MPH
 
$$

NOVAK
846 
WWUS51 KILN 160042
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
842 PM EDT WED JUN 15 2016

OHC027-047-057-160052-
/O.EXP.KILN.SV.W.0082.000000T0000Z-160616T0045Z/
FAYETTE OH-CLINTON OH-GREENE OH-
842 PM EDT WED JUN 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE...NORTHEASTERN CLINTON
AND SOUTHEASTERN GREENE COUNTIES WILL EXPIRE AT 845 PM EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3948 8337 3947 8378 3963 8379 3971 8353
      3970 8327
TIME...MOT...LOC 0041Z 320DEG 25KT 3969 8338 3951 8367 

$$

NOVAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:34 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 15, 6:34 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
634 PM EDT WED JUN 15 2016

.SYNOPSIS...
An area of showers and thunderstorms will swing across the region
this afternoon into the evening. A cold front will then move
through the area Thursday, bringing cooler and less humid
conditions for Friday into the weekend.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Convection is increasing across Indiana as the atmosphere reaches
peak instability. Consensus of models is to bring the convection
ewd into the fa this evening. The I-75 corridor westward has the
best chance of seeing strong to severe thunderstorms late this
afternoon into the evening. Expect the thunderstorms to be e of
the area by 03Z, with decreasing clouds behind them. A strong H5
s/w will be dropping through the Great Lakes late tonight. The
GFS is trying to push some pcpn with it into the nw counties
toward 12Z. The majority of the other models is to leave the pcpn
n of the fa, so kept the region dry.

Lows tonight will be around 70 degrees.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
The H5 s/w will drop out of the Great Lakes into into ern Ohio and
wrn PA on Thursday. Ahead of the wave will be a sfc low and cdfnt.
Best chance of showers and maybe a thunderstorm will be in central
Ohio...with decreasing chances towards CVG. Highs will range from
the lower 80s in the north to around 90 in nrn KY. Pcpn chances
will linger for a few hours into Thursday night for ern areas.

Lingering lift from the s/w will be found in West Virginia back
into ern Oh and Ky on Friday. There could be an isolated storm
popup in the extreme se counties. Highs will be in the lower 80s
across the fa.

Cooler and drier air will begin to work in Friday night. Lows
will be in the upper 50s to lower 60s.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Closed upper low will be crossing northeast Ohio on Thursday. Though
most precip should occur on the east side of the low where lift will
be most enhanced, a few showers and thunderstorms may still develop
in the ILN area, affecting mainly northeast counties.  Isolated to
scattered convection may persist over far eastern locations Thursday
night and Friday as the upper low opens up and drops southeast
across the Mid Atlantic states.

For Saturday through Monday, the area will be under a northerly
upper flow ahead of a very large and intense ridge aloft, coupled
with surface high pressure settling across the northeast CONUS.
Sunny skies are expected, and warm advection will be evident in the
circulation around the high.

Dry weather may be interrupted Tuesday when a cold front is forecast
to sag into Ohio in response to a deepening upper trough over
southeast Canada. Showers and thunderstorms may develop by Tuesday
afternoon, though timing is quite uncertain at this point due to
model inconsistency from run to run.

Temperatures starting near normal in the lower 80s Thursday will
then be boosted by sunshine and warm advection, with guidance
yielding mid and upper 80s for the rest of the period.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Area of thunderstorms upstream of taf sites will push through
relatively quickly this evening and not linger past 1 or 2z.
Downstream area has been shaded with the clouds from upstream
storms and the rapid destabilization that was seen earlier over
Indiana is not expected to occur over our region in Ohio and
notably weaker storms will cross the taf sites, possibly skirting
KDAY KCMH and KLCK with several breaks noted in the lines.

VFR conditions will be found outside of thunderstorm activity and
cloud cover will quickly dissipate in the post-storm environment.
By late morning tomorrow, fair wx cu around 4kft will pop and
winds from the north-northwest will kick in 12-15kts with gusts to
20 and 25kts for the latter part of the day. KCMH and KLCK will be
closer to the cyclonic circulation of an upper level shortwave that
will dive southeast late in the day, as well as a surface low in
eastern Ohio. This may spark a mvfr shower in central Ohio late in
the day, which is included in the forecast here.

OUTLOOK...No significant weather is expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JDR/Sites
NEAR TERM...Sites
SHORT TERM...Sites
LONG TERM...Franks
AVIATION...Franks
Hazardous weather outlook, Jun 15, 4:51 PM EDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
451 PM EDT WED JUN 15 2016

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ034-035-042-043-051-060-
061-070-071-077>079-162100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI-
PREBLE-MONTGOMERY-BUTLER-WARREN-HAMILTON-CLERMONT-BROWN-
451 PM EDT WED JUN 15 2016

...SEVERE THUNDERSTORM WATCH 260 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

KYZ100-OHZ026-044>046-052>056-062>065-072>074-080>082-088-162100-
LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-
ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO-
451 PM EDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THROUGH EARLY EVENING.
CONDITIONS WILL REMAIN FAVORABLE FOR HEAVY RAINFALL AND MAY ALSO
LEAD TO SOME STRONG THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jun 15, 7:43 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT WED JUN 15 2016

INZ080-KYZ089>092-094>096-160015-
SWITZERLAND IN-PENDLETON KY-OWEN KY-CARROLL KY-BOONE KY-GRANT KY-
KENTON KY-GALLATIN KY-
743 PM EDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SWITZERLAND...WEST
CENTRAL PENDLETON...OWEN...CARROLL...SOUTHERN BOONE...GRANT...
SOUTHERN KENTON AND GALLATIN COUNTIES UNTIL 815 PM EDT...

AT 743 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WARSAW...
MOVING SOUTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CARROLLTON...WILLIAMSTOWN...WALTON...CRITTENDEN...DRY RIDGE...
VEVAY...WARSAW...OWENTON...KENTUCKY SPEEDWAY...GLENCOE...GHENT...
SANDERS...SPARTA...WORTHVILLE...PRESTONVILLE...GRATZ...
INTERSTATE 71 AT MILE MARKER 40...INTERSTATE 71 AT MILE MARKER 52...
INTERSTATE 71 AT STATE ROUTE 227 AND US ROUTES 42 AND 127 AT STATE
ROUTE 562.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN KENTUCKY BETWEEN MILE MARKERS 39 AND 75.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 150 AND 170.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3847 8495 3849 8499 3852 8498 3851 8503
      3856 8501 3857 8504 3856 8506 3860 8508
      3858 8521 3863 8523 3869 8529 3871 8523
      3869 8520 3871 8520 3887 8464 3863 8440
      3843 8493 3846 8492 3846 8493 3843 8495
TIME...MOT...LOC 2343Z 297DEG 33KT 3875 8485

KC
Special weather statement, Jun 15, 7:46 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
746 PM EDT WED JUN 15 2016

OHZ071-072-078>080-160030-
CLINTON OH-WARREN OH-HIGHLAND OH-CLERMONT OH-BROWN OH-
746 PM EDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT CLINTON...EASTERN WARREN...
NORTHWESTERN HIGHLAND...NORTHEASTERN CLERMONT AND NORTH CENTRAL BROWN
COUNTIES UNTIL 830 PM EDT...

AT 746 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BLANCHESTER...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...HILLSBORO...BLANCHESTER...WAYNESVILLE...SABINA...
LYNCHBURG...LEESBURG...NEW VIENNA...RUSSELL...WOODVILLE...
CLARKSVILLE...HARVEYSBURG...MARTINSVILLE...CORWIN...MIDLAND...
HIGHLAND...BUTLERVILLE...ST. MARTIN...NEW ANTIOCH AND CUBA.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 36 AND 53.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3924 8409 3952 8411 3954 8362 3945 8358
      3938 8359 3938 8356 3933 8354 3913 8369
TIME...MOT...LOC 2346Z 275DEG 29KT 3937 8401

KC
Local storm report, Jun 15, 7:48 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
748 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TSTM WND DMG     LEBANON                 39.43N 84.21W
06/15/2016                   WARREN             OH   EMERGENCY MNGR

            TREES DOWNED COUNTYWIDE.

&&

SBAKER
Special weather statement, Jun 15, 7:55 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
755 PM EDT WED JUN 15 2016

KYZ093-096-097-OHZ078-079-160030-
CAMPBELL KY-PENDLETON KY-BRACKEN KY-CLERMONT OH-BROWN OH-
755 PM EDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CAMPBELL...PENDLETON...
BRACKEN...SOUTHERN CLERMONT AND SOUTHWESTERN BROWN COUNTIES UNTIL 830
PM EDT...

AT 754 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BUTLER...
MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
FALMOUTH...AUGUSTA...FELICITY...BROOKSVILLE...BUTLER...HIGGINSPORT...
MENTOR...MOSCOW...GERMANTOWN...NEVILLE...CALIFORNIA...CHILO...
FOSTER...MOUNT AUBURN...GENE SNYDER AIRPORT...UTOPIA...
POINT ISABEL AND AA HIGHWAY AT STATE ROUTE 19.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3869 8451 3873 8452 3895 8422 3882 8390
      3865 8397 3857 8436
TIME...MOT...LOC 2354Z 288DEG 27KT 3884 8433

KC
Local storm report, Jun 15, 7:57 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
757 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND DMG     FORT THOMAS             39.08N 84.45W
06/15/2016                   CAMPBELL           KY   LAW ENFORCEMENT

            TREES DOWNED.

&&

SBAKER
Special weather statement, Jun 15, 7:57 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
757 PM EDT WED JUN 15 2016

OHZ045-046-055-056-065-160030-
LICKING OH-FRANKLIN OH-UNION OH-DELAWARE OH-FAIRFIELD OH-
757 PM EDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LICKING...NORTHERN
FRANKLIN...SOUTHEASTERN UNION...SOUTHERN DELAWARE AND NORTHWESTERN
FAIRFIELD COUNTIES IN CENTRAL OHIO UNTIL 830 PM EDT...

AT 757 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
WESTERVILLE...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...REYNOLDSBURG...DELAWARE...
UPPER ARLINGTON...GAHANNA...HILLIARD...PICKERINGTON...WORTHINGTON...
BEXLEY...PATASKALA...POWELL...JOHNSTOWN...MINERVA PARK...
SUMMIT STATION...EASTON...OHIO STATE UNIVERSITY...
POLARIS AND BEECHWOOD TRAILS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO NEAR MILE MARKER 103...AND BETWEEN MILE MARKERS 106 AND
117.
 I-71 IN OHIO BETWEEN MILE MARKERS 109 AND 128.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3986 8280 4010 8321 4011 8321 4011 8323
      4029 8312 4012 8252
TIME...MOT...LOC 2357Z 288DEG 27KT 4012 8295

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:22 AM EDTAreal Flood AdvisoryILNAuglaize, Logan, Shelby3 hr
Jun 15, 5:28 PM EDTSpecial Weather StatementILNDarke32 min
Jun 15, 5:58 PM EDTSpecial Weather StatementILNDarke47 min
Jun 15, 6:21 PM EDTSpecial Weather StatementILNMiami24 min
Jun 15, 6:27 PM EDTSpecial Weather StatementILNButler, Hamilton48 min
Jun 15, 6:31 PM EDTSpecial Weather StatementILNDelaware29 min
Jun 15, 6:41 PM EDTSpecial Weather StatementILNMiami49 min
Jun 15, 6:47 PM EDTSevere Thunderstorm WarningILNHamilton28 min
Jun 15, 6:56 PM EDTSpecial Weather StatementILNDelaware34 min
Jun 15, 7:08 PM EDTSpecial Weather StatementILNHamilton, Warren52 min
Jun 15, 7:18 PM EDTAreal Flood AdvisoryILNButler, Hamilton3 hr
Jun 15, 7:21 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Clinton, Hamilton, Warren24 min
Jun 15, 7:26 PM EDTSpecial Weather StatementILNClark34 min
Jun 15, 7:27 PM EDTSpecial Weather StatementILNDelaware33 min
Jun 15, 7:35 PM EDTSevere Thunderstorm WarningILNClermont25 min
Jun 15, 7:37 PM EDTSevere Thunderstorm WarningILNClark, Fayette, Greene, Madison23 min
Jun 15, 7:39 PM EDTSpecial Weather StatementILNBrown, Clermont51 min
Jun 15, 7:46 PM EDTSpecial Weather StatementILNClinton44 min
Jun 15, 7:47 PM EDTFlash Flood WarningILNDelaware, Franklin, Union3 hr
Jun 15, 7:57 PM EDTSpecial Weather StatementILNFranklin33 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.